# SDR ASOA2015120214172

- Difficulty date: December 2, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 19,994 hours, 12,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF SERVICE DOOR THRESHOLD SUPPORTS FOUND 4 EA TO BE CORRODED KVM161751 11/30/15.  REMOVED OUT OF LIMITS THRESHOLD SUPPORTS, 4 EA, LOCATED & DRILLED IAW SRM 51-42-06-001-001 A01.  INSTALLED 4 EA NEW THRESHOLD SUPPORTS IAW SRM 51-42-06-001-001 A01 & DWG SH670-32040-3-4.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SO 5702.
